[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IPk] Re: sites



Do some of you leave the infusion set in for longer than 3 days? Is this
just cost reduction (sounds good!).
Zok

----- Original Message -----
From: "Diana Maynard" <email @ redacted>
To: <email @ redacted>
Sent: Tuesday, April 24, 2001 12:43 PM
Subject: Re: [IPk] Re: sites


> > Me too :-) Sometimes it just goes straight in. Other times, wherever I
put
> > it, it HURTS. I tend to move somewhere else if it is hurting, but just
> > occasionally it hurts everywhere and just have to just do it. Is that
> > stress related or what? Never been sure, but it was the same when I was
on
> > injections.
>
> Yes, I get this too, and the more stressed I get, the harder it gets!
>
> > I would die for 6-7 days! I'm a 2 day bloke. If I go any longer I get
the
> > little red bump too. My clinic have looked at it, and reckon it's skin
> > reaction to the infusion set, rather than an infection.
>
> Sometimes I can only get 2 days, sometimes I can get 6-7 days (don't shout
at
> me for doing this!). And after the 6 days, the site looks better than
after the
> 2 days when it's started to hurt. I think that seems to be related to
stress
> and general health too. When I'm in good health and not stressed, my sites
last
> a lot longer. Not suggesting that you're stressed though, John :-)
> Di
> ----------------------------------------------------------
> for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
> help SUPPORT Insulin Pumpers http://www.insulin-pumpers.org/donate.shtml
>
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
help SUPPORT Insulin Pumpers http://www.insulin-pumpers.org/donate.shtml